# SDR UIEA01042

- Difficulty date: April 21, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 65B07992126
- Condition: Corroded
- Location: Bulkhead
- Part time: 100,709 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BONDED DOUBLER CORRODED ON CANTED BULKHEAD BS 1241 AT LBL 11.33.  USED GUN BARREL REAMER, REMOVED LAYER OF CORRODED SKIN OF BONDED DOUBLER.  FABRICATED FILLER AND REPAIR DOUBLERS.  INSTALLED PER STANDARD PRACTICES PER BOEING TELEX.  (M)
